Alert archive / New Mexico / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 189, NWS Midland/Odessa, TX

May 2, 2007Eddy County, New Mexico; Culberson County, Texas

NWS Midland/Odessa, TX issued this severe thunderstorm warning at May 2, 2007, 2:06 PM MDT for Eddy County, New Mexico; Culberson County, Texas. It was in force for 54 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 2, 2007, 2:06 PM MDT (20:06 UTC)
Expired
May 2, 2007, 3:00 PM MDT
In force
54 min
Issued by
NWS Midland/Odessa, TX
Area
Counties, with a storm outline in the text

Counties Eddy County, NM, Culberson County, TX

The radar

The Holloman AFB radar (KHDX), 183 km from the middle of the area, began a volume at 20:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 2, 2:25 PM MDTHAIL 14 Se Pine Springs, TXLASTED FROM 1525 CDT TO 1530 CDT.
May 2, 2:34 PM MDTHAIL 115 E Pine Springs, TXAT TXDOT REST AREA NEAR INTERSECTION OF U.S. 62/180 AND FM 652.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 2, 12:53 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 12:00Z, 8.1 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 12:00Z on 2007-05-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 25 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 12:00Z on 2007-05-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -44 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
25 J/kg
Mixed-layer CIN
-155 J/kg
Mixed-layer LCL
2292 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
-44 m²/s²
0-3 km storm-relative helicity
-2 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KMAF 022007
SVRMAF
NMC015-TXC109-022100-
/O.NEW.KMAF.SV.W.0189.070502T2006Z-070502T2100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
206 PM MDT WED MAY 2 2007

THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN EDDY COUNTY IN SOUTHEAST NEW MEXICO...
  NORTHWESTERN CULBERSON COUNTY IN SOUTHWEST TEXAS...

* UNTIL 300 PM MDT (400 PM CDT)

* AT 203 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 6 MILES
  NORTHEAST OF PINE SPRINGS...OR NEAR MCKITTRICK CANYON...MOVING EAST
  AT 25 MPH.

* THE SEVERE THUNDERSTORM WILL AFFECT THE FOLLOWING LOCATIONS...
  NORTHERN CULBERSON COUNTY...

A SEVERE THUNDERSTORM WARNING MEANS THAT SEVERE WEATHER IS OCCURRING
OR IS IMMINENT. WIND GUSTS IN EXCESS OF 60 MPH... HAIL THREE-QUARTERS
OF AN INCH IN DIAMETER OR LARGER... VERY HEAVY RAIN... AND DEADLY
LIGHTNING ARE ALL LIKELY. IF YOU ARE IN THE PATH OF THIS SEVERE STORM
MOVE TO SAFE SHELTER NOW.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM MDT WEDNESDAY EVENING 
(800 PM CDT WEDNESDAY EVENING) FOR SOUTHWEST TEXAS. A SEVERE 
THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 800 PM MDT WEDNESDAY 
EVENING (900 PM CDT WEDNESDAY EVENING) FOR SOUTHEAST NEW MEXICO.

TO REPORT SEVERE WEATHER ONLY... CALL THE NATIONAL WEATHER SERVICE
FORECAST OFFICE IN MIDLAND AT 1 800 597 3220.

LAT...LON 3199 10492 3178 10492 3179 10429 3209 10428
      3206 10484

$$
2 follow-up statements
000 
WWUS54 KMAF 022020
SVSMAF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
319 PM CDT WED MAY 2 2007

NMC015-TXC109-022100-
/O.CON.KMAF.SV.W.0189.000000T0000Z-070502T2100Z/
EDDY NM-CULBERSON TX-
319 PM CDT WED MAY 2 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM
CDT(300 PM MDT) FOR NORTHERN CULBERSON AND SOUTHWESTERN EDDY
COUNTIES...

AT 315 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE 
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS 
LOCATED 10 MILES EAST OF PINE SPRINGS...MOVING EAST AT 15 MPH.

ANOTHER SEVERE THUNDERSTORM WAS LOCATED 17 MILES SOUTH OF PINE 
SPRINGS ON TEXAS HIGHWAY 54...MOVING NORTHEAST AT 10 MPH.

THESE STORMS WILL AFFECT RURAL AREAS OF CULBERSON COUNTY.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS... DEADLY CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. REMEMBER... IF YOU CAN
HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK
SAFE SHELTER NOW.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT WEDNESDAY EVENING 
(700 PM MDT WEDNESDAY EVENING) FOR SOUTHWEST TEXAS. A SEVERE 
THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 900 PM CDT WEDNESDAY 
EVENING (800 PM MDT WEDNESDAY EVENING) FOR SOUTHEAST NEW MEXICO.

TO REPORT SEVERE WEATHER ONLY... CALL THE NATIONAL WEATHER SERVICE
FORECAST OFFICE IN MIDLAND AT 1 800 597 3220.

LAT...LON 3199 10492 3178 10492 3124 10491 3119 10431
      3209 10428 3206 10484

$$
000 
WWUS54 KMAF 022040
SVSMAF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
336 PM CDT WED MAY 2 2007

NMC015-TXC109-022100-
/O.CON.KMAF.SV.W.0189.000000T0000Z-070502T2100Z/
EDDY NM-CULBERSON TX-
336 PM CDT WED MAY 2 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT 
(300 PM MDT) FOR NORTHERN CULBERSON AND SOUTHWESTERN EDDY COUNTIES...

AT 235 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 8 MILES SOUTHEAST OF MCKITTRICK CANYON...OR ABOUT 10 MILES 
EAST OF PINE SPRINGS...MOVING EAST AT 25 MPH.  QUARTER SIZED HAIL
WAS REPORTED WITH THIS STORM AT 225 PM MDT 4 MILES SOUTHEAST OF 
GUADALUPE MOUNTAINS NATIONAL PARK HEADQUARTERS.  QUARTER SIZED HAIL 
WAS ALSO REPORTED BY TRAINED SPOTTERS AT THE TEXAS D O T REST AREA 
ON U.S. 62/180 15 MILES EAST OF PINE SPRINGS AT 234 PM MDT.

ANOTHER SEVERE THUNDERSTORMS WAS LOCATED 18 MILES SOUTH OF PINE 
SPRINGS JUST EAST OF TEXAS HIGHWAY 54...MOVING EAST AT 15 MPH.

THESE SEVERE THUNDERSTORMS WILL AFFECT RURAL AREAS OF NORTHERN AND 
WESTERN CULBERSON COUNTY TEXAS...AND MOTORISTS ALONG U.S. 62/180 AND
TEXAS FM 652 EAST OF GUADALUPE MOUNTAINS NATIONAL PARK.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS... DEADLY CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. REMEMBER... IF YOU CAN
HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK
SAFE SHELTER NOW.

THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. IF YOU ARE IN THE
PATH OF THIS STORM... TAKE IMMEDIATE ACTION TO PROTECT LIFE AND
PROPERTY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT
WEDNESDAY EVENING(800 PM MDT WEDNESDAY EVENING) FOR SOUTHEAST NEW
MEXICO.

TO REPORT SEVERE WEATHER ONLY... CALL THE NATIONAL WEATHER SERVICE
FORECAST OFFICE IN MIDLAND AT 1 800 597 3220.

LAT...LON 3199 10492 3178 10492 3124 10491 3119 10431
      3209 10428 3206 10484

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 2, 1:48 PM MDT, 18 minutes earlier.

Area forecast discussion, May 2, 1:48 PM MDT, 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
248 PM CDT WED MAY 2 2007

.SHORT TERM...
A STRONG MID-LEVEL SHORTWAVE TROUGH CURRENTLY ACROSS NEW MEXICO
AS PER WATER VAPOR IMAGERY WILL SWING EASTWARD ACROSS WEST TEXAS
TONIGHT AND EJECT INTO THE LOWER MISSISSIPPI VALLEY LATE THURSDAY.
AS THE COLD CORE ALOFT MOVES ACROSS WEST TEXAS TONIGHT...STEEPENING
LAPSE RATES ALOFT...STRONGER MID-LEVEL FORCING AND DECENT /30-40KT/
DEEP LAYER SHEAR WILL HELP MAINTAIN THE SEVERE WEATHER THREAT
ACROSS THE AREA INTO THE EARLY MORNING HOURS.  PLEASE SEE SEVERE
THUNDERSTORM WATCH NUMBER 210 VALID THROUGH 03/02Z FOR LATEST
DETAILS. ALSO...DUE TO THE DEEP LAYER MOISTURE IN PLACE WITH
HIGH PRECIPITABLE WATER VALUES OVER 200 PERCENT OF NORMAL...WILL
MAINTAIN THE FLASH FLOOD WATCH CURRENT IN EFFECT THROUGH 03/06Z.

.LONG TERM...
SUBSIDENCE IN THE WAKE OF THE DEPARTING SHORTWAVE WILL RESULT IN
CLEARING SKIES AND MODERATING TEMPERATURES ON THURSDAY AND FRIDAY.
AS AN AMPLIFIED WESTERN STATES UPPER LEVEL TROUGH APPROACHES WEST
TEXAS THIS WEEKEND AND POSSIBLY EVOLVES INTO A CLOSED UPPER LOW
MEANDERING OVER THE FOUR CORNERS REGION...SOUTHERLY LOW LEVEL JET
WILL RESTRENGTHEN FRIDAY NIGHT AIDING MOISTURE RETURN INTO WEST
TEXAS.  LITTLE CHANGE FROM PREVIOUS THINKING...WILL CARRY CHANCES
FOR DRYLINE RELATED AFTERNOON/EVENING THUNDERSTORMS FROM SATURDAY
THROUGH TUESDAY WITH THE BEST CHANCES FOR THUNDERSTORMS CURRENTLY
EXPECTED ON SUNDAY AND MONDAY.  SHOULD THE CLOSED LOW MEANDER
TO OUR WEST OVER THE WEEKEND...A SUSTAINED SOUTHEASTERLY GULF
MOISTURE FETCH INTO WEST TEXAS WILL LIKELY RESULT IN ADDITIONAL
HEAVY RAINFALL LATE THIS WEEKEND INTO EARLY NEXT WEEK...WITH
GROWING CONCERNS FOR AREAS THAT HAVE RECEIVED HEAVY RAINS EARLIER
TODAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
BIG SPRING TX              60  89  65  92  /  30  10  10   0
CARLSBAD NM                55  90  60  93  /  20   0   0   0
DRYDEN TX                  65  91  66  94  /  30  10   0   0
FORT STOCKTON TX           60  91  65  95  /  30  10   0   0
GUADALUPE PASS TX          54  85  57  86  /  20   0   0   0
HOBBS NM                   58  90  62  91  /  40  10   0   0
MARFA TX                   47  85  47  88  /  10   0   0   0
MIDLAND INTL AIRPORT TX    58  87  64  92  /  40  10   0   0
ODESSA TX                  58  88  64  92  /  30  10   0   0
WINK TX                    60  94  62  98  /  30  10   0   0

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...FLASH FLOOD WATCH FROM 1 PM THIS AFTERNOON TO MIDNIGHT MDT
     TONIGHT FOR THE FOLLOWING ZONES...CENTRAL LEA COUNTY...EDDY
     COUNTY PLAINS...NORTHERN LEA COUNTY...SOUTHERN LEA COUNTY.

TX...FLASH FLOOD WATCH FROM 2 PM THIS AFTERNOON TO 1 AM CDT THURSDAY
     FOR THE FOLLOWING ZONES...ANDREWS...BORDEN...CRANE...
     DAWSON...ECTOR...GAINES...GLASSCOCK...HOWARD...LOVING...
     MARTIN...MIDLAND...MITCHELL...REAGAN...SCURRY...UPTON...
     WARD...WINKLER.

&&

01
Hazardous weather outlook, May 2, 7:19 AM MDT, 6 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
819 AM CDT WED MAY 2 2007

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-031330-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-
REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND-
GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA-
PECOS-PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-TERRELL-
GUADALUPE MOUNTAINS-
819 AM CDT WED MAY 2 2007 /719 AM MDT WED MAY 2 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...TODAY AND TONIGHT

SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TO DEVELOP
OVER SOUTHEAST NEW MEXICO...THE UPPER TRANS PECOS...PERMIAN
BASIN...AND WESTERN LOW ROLLING PLAINS THIS MORNING.  THESE
THUNDERSTORMS...ALONG WITH COPIOUS AMOUNTS OF MOISTURE IN THE
ATMOSPHERE AND NEARLY SATURATED GROUND FROM RECENT HEAVY RAINS...
WILL RESULT IN A THREAT OF FLASH FLOODING TODAY THROUGH THIS
EVENING.

SOME OF THE THUNDERSTORMS WILL BE SEVERE...ESPECIALLY THIS
AFTERNOON AND EVENING.  LOCATIONS ALONG AND EAST OF A HOBBS...
KERMIT...FORT STOCKTON...AND SANDERSON LINE STAND THE GREATEST
CHANCE OF SEEING SEVERE STORMS.  LARGE HAIL AND DAMAGING WINDS
WILL BE THE MAIN THREATS.  ISOLATED TORNADOES WILL ALSO BE
POSSIBLE...BUT MAINLY ALONG AND EAST OF A LAMESA...MIDLAND...AND
RANKIN LINE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ANOTHER UPPER LEVEL STORM SYSTEM WILL TAKE AIM ON SOUTHEAST NEW
MEXICO AND WEST TEXAS THIS WEEKEND.  SEVERE THUNDERSTORMS MAY
AGAIN BECOME A THREAT AS THIS STORM SYSTEM PASSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ON THEIR WAY INTO THE OFFICE TO MAN THE AMATEUR
RADIOS. SPOTTER ACTIVATION IS REQUESTED IMMEDIATELY.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

In the hours before

Special weather statement, May 2, 8:45 AM MDT, 5 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
945 AM CDT WED MAY 2 2007

TXZ058-067-021545-
WARD-REEVES COUNTY AND UPPER TRANS PECOS-
945 AM CDT WED MAY 2 2007

...SIGNIFICANT WEATHER ALERT...

THIS SIGNIFICANT WEATHER ALERT IS FOR EAST CENTRAL REEVES AND WARD
COUNTIES.

A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 13 MILES NORTHWEST
OF WICKETT TO 18 MILES SOUTHWEST OF PYOTE AT 945 AM CDT...MOVING
NORTHEAST AT 30 MPH. THIS STORM IS CAPABLE OF PRODUCING HAIL AND
GUSTY WINDS TO 50 MPH.

STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP
RAPIDLY. A SEVERE THUNDERSTORM WARNING MAY BECOME NECESSARY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 PM CDT
WEDNESDAY AFTERNOON FOR PORTIONS OF WEST TEXAS INCLUDING REEVES AND
WARD COUNTIES.

SEEK SHELTER IF THUNDERSTORMS APPROACH YOUR LOCATION.

13
Special weather statement, May 2, 9:54 AM MDT, 4 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1054 AM CDT WED MAY 2 2007

TXZ051-021700-
MARTIN-
1054 AM CDT WED MAY 2 2007

...SIGNIFICANT WEATHER ALERT...

THIS SIGNIFICANT WEATHER ALERT IS FOR MARTIN COUNTY.

A STRONG THUNDERSTORM WAS LOCATED 6 MILES WEST OF COURTNEY AT 1054 AM
CDT...MOVING NORTHEAST AT 20 MPH.  THIS STORM IS GOING UP AND DOWN
IN
INTENSITY AND COULD BECOME SEVERE RAPIDLY.

STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY.

SEEK SHELTER IF THUNDERSTORMS APPROACH YOUR LOCATION.
Special weather statement, May 2, 10:44 AM MDT, 3 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1144 AM CDT WED MAY 2 2007

TXZ075-021745-
PECOS-
1144 AM CDT WED MAY 2 2007

...SIGNIFICANT WEATHER ALERT...

THIS SIGNIFICANT WEATHER ALERT IS FOR EAST CENTRAL PECOS COUNTY.

AT 1144 AM CDT...A STRONG THUNDERSTORM WAS LOCATED ALONG INTERSTATE
10 AROUND 18 MILES WEST OF BAKERSFIELD...MOVING EAST AT 20 MPH.

SMALL HAIL...GUSTY WINDS TO 50 MPH...VERY HEAVY RAIN AND
DEADLY LIGHTNING ARE POSSIBLE IN AND NEAR THIS STRONG STORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 PM CDT
WEDNESDAY AFTERNOON FOR WEST TEXAS.
Special weather statement, May 2, 1:53 PM MDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
253 PM CDT WED MAY 2 2007

NMZ027-028-022100-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
153 PM MDT WED MAY 2 2007

...SIGNIFICANT WEATHER ALERT...

THIS SIGNIFICANT WEATHER ALERT IS FOR SOUTHERN EDDY COUNTY.

A STRONG THUNDERSTORM WAS LOCATED 15 MILES WEST OF WHITES CITY AT 153
PM MDT...MOVING EAST AT 25 MPH. THIS THUNDERSTORM IS LIKELY CAPABLE
OF PEA SIZED HAIL AND WIND GUSTS TO 40 MPH. ADDITIONAL STRENGTHENING
IS EXPECTED...SO PEOPLE IN THE PATH OF THIS STORM SHOULD STAY
ALERT AND BE PREPARED TO TAKE PROTECTIVE ACTION SHOULD A WARNING BE
ISSUED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT
WEDNESDAY EVENING FOR SOUTHEAST NEW MEXICO.

05

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 1, 9:23 PM MDTSevere Thunderstorm WarningMAFEddy49 min
May 2, 2:05 AM MDTSevere Thunderstorm WarningMAFEddy55 min
May 2, 2:59 AM MDTFlash Flood WarningMAFEddy3 hr
May 2, 3:05 AM MDTFlash Flood WatchMAFEddy, Lea17 hr
May 2, 4:10 AM MDTSevere Thunderstorm WarningMAFEddy50 min
May 2, 4:56 AM MDTSevere Thunderstorm WarningMAFEddy64 min
May 2, 5:25 AM MDTFlash Flood WarningMAFEddy4 hr
May 2, 5:35 AM MDTFlash Flood WarningMAFLea4 hr
May 2, 5:46 AM MDTSevere Thunderstorm WarningMAFLea59 min
May 2, 6:51 AM MDTSevere Thunderstorm WarningMAFLea54 min
May 2, 2:50 PM MDTFlash Flood WarningMAFEddy3 hr
May 2, 3:15 PM MDTSevere Thunderstorm WarningMAFEddy60 min
May 2, 4:12 PM MDTSevere Thunderstorm WarningMAFEddy42 min
May 2, 5:11 PM MDTSevere Thunderstorm WarningMAFEddy48 min
May 2, 5:15 PM MDTSevere Thunderstorm WarningMAFLea60 min
May 2, 5:38 PM MDTFlash Flood WarningMAFEddy3 hr
May 2, 5:57 PM MDTSevere Thunderstorm WarningMAFLea53 min
May 2, 6:14 AM MDTSevere Thunderstorm WarningMAFLoving, Winkler61 min
May 2, 6:44 AM MDTSevere Thunderstorm WarningMAFAndrews61 min
May 2, 7:10 AM MDTSevere Thunderstorm WarningMAFLoving, Winkler65 min
May 2, 7:23 AM MDTSevere Thunderstorm WarningMAFEctor67 min
May 2, 7:48 AM MDTFlash Flood WarningMAFWinkler3 hr
May 2, 7:53 AM MDTFlash Flood WarningMAFEctor3 hr
May 2, 8:10 AM MDTSevere Thunderstorm WarningMAFWinkler65 min
May 2, 8:25 AM MDTSevere Thunderstorm WarningMAFEctor65 min
May 2, 8:40 AM MDTSevere Thunderstorm WarningMAFMidland65 min
May 2, 9:06 AM MDTFlash Flood WarningMAFMidland4 hr
May 2, 9:23 AM MDTSevere Thunderstorm WarningMAFEctor67 min
May 2, 9:37 AM MDTSevere Thunderstorm WarningMAFPecos53 min
May 2, 9:40 AM MDTSevere Thunderstorm WarningMAFMidland65 min
May 2, 9:45 AM MDTSevere Thunderstorm WarningMAFWard60 min
May 2, 9:58 AM MDTSevere Thunderstorm WarningMAFGlasscock62 min
May 2, 10:16 AM MDTSevere Thunderstorm WarningMAFCrane, Upton59 min
May 2, 10:25 AM MDTFlash Flood WarningMAFHoward5 hr
May 2, 10:37 AM MDTSevere Thunderstorm WarningMAFReagan53 min
May 2, 10:57 AM MDTSevere Thunderstorm WarningMAFHoward, Mitchell63 min
May 2, 11:02 AM MDTSevere Thunderstorm WarningMAFGlasscock42 min
May 2, 11:07 AM MDTFlash Flood WarningMAFEctor3 hr
May 2, 11:07 AM MDTFlash Flood WarningMAFDawson4 hr
May 2, 11:11 AM MDTFlash Flood WarningMAFGlasscock3 hr
May 2, 11:16 AM MDTSevere Thunderstorm WarningMAFPecos59 min
May 2, 11:24 AM MDTFlash Flood WarningMAFReagan3 hr
May 2, 11:34 AM MDTSevere Thunderstorm WarningMAFReagan40 min
May 2, 12:08 PM MDTSevere Thunderstorm WarningMAFPecos, Terrell67 min
May 2, 12:27 PM MDTTornado WarningMAFPecos, Terrell33 min
May 2, 2:51 PM MDTSevere Thunderstorm WarningMAFCulberson54 min
May 2, 3:01 PM MDTSevere Thunderstorm WarningMAFTerrell44 min
May 2, 3:41 PM MDTTornado WarningMAFCulberson64 min
May 2, 4:01 PM MDTSevere Thunderstorm WarningMAFReeves29 min
May 2, 4:41 PM MDTTornado WarningMAFCulberson43 min
May 2, 4:57 PM MDTTornado WarningMAFJeff Davis63 min
May 2, 5:55 PM MDTTornado WarningMAFJeff Davis51 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2007Severe Thunderstorm Warnings in Texas, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.